cough-cold-icon
Problem in breathing due to high cough
Sir/mam patient is suffering from  high cogh and fever of 102 *from 3days which comes at night .the problem is cough is very high at night which makes problem in breathing . He is taking calpol from 3 days .yesterday after visiting dctr he has been given bactocalv 640mg and deecee forte 150mg . I cant understand
81 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

He is probably suffering from respiratory tract infection. It would be prudent to do a chest X ray and WBC count. Start T. Montek-LC 1 tab at bed time daily for 2 weeks.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.